Or log in with:
Register to join the discussion, get discounts and more.
This is page 1 of 1 (This thread has 2 messages.)
Looking for up-to-date health advice from experts and parents?
Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.
Okay, I know TMI, but heres the data:Had a heavy period after 6 weeks of lochia, had the injection pill. 3,5 weeks later I had an 18 day period! now, 4 days later I'm bleeding (a little bit) again. Is this normal??? Should I get this checked out?Anyone??
Does the injection not start out like this ( lots of bleeding for the first few months) and then settle down? Hope more expert opinion will be along soon.
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.